# SDR SWAA113293

- Difficulty date: April 30, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N729SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27861
- Aircraft time: 43,920 hours, 25,543 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Shear Tie
- Part number: 111A2401
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 12Y CHECK, FOUND CRACK VERTICAL BEAM SHEAR TIE WING BOX, STA 540 RBL 7.  REPAIRED PER SRM.
